# SDR UALA2009102703343

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 49,397 hours, 5,929 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 784465
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN ACPING EEL LIGHT CHECK FOUND SEAT 55C INOP.  REPLACED SIDE OF SEAT EEL LIGHT ASSY WITH NO HELP, STILL INOP WHEN TESTED.  NEED SEAT CABLE ASSY HARNESS.  SEAT CABLE ASSY IS TIEBACK AND SECURED.  SIDE OF SEAT EEL LIGHT ASSY HAS BEEN REPLACED AND CHECKED TO BE GOOD.  REPLACED CABLE ASSY, OP CHECK NORMAL.
